Equaline Ibuprofen PM, Coated Caplets

Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (above 40 degrees C). Misc: Ibuprofen and diphenhydramine citrate tablets, 200 mg/38 mg. Pain reliever (NSAID)/nighttime sleep-aid. Coated caplets (capsule-shaped tablets). Gluten free. Compare to Advil PM active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Advil PM). See new warnings. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.